# SDR DALA2025082106236

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 96,236 hours, 44,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31D EEPL BROKEN.  REPLACED EMERGENCY LIGHT BEZEL LOC 31D PER AMM 33-51.   REMOVED PLACARD CLEARED MEL OK FOR SVC. (LP: 7283492)
